MAUDE Adverse Event Report: JOHNSON AND JOHNSON SURGICAL VISION TECNIS CL; MONOFOCAL IOLS

JOHNSON AND JOHNSON SURGICAL VISION TECNIS CL; MONOFOCAL IOLS
Model Number Z9002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, lens not implanted.If explanted, give date: not applicable, lens not implanted, therefore, not explanted.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported initially that there was a loading error with the preloaded intraocular lens.Additional information was received and it was learnt the haptic was crimped/bent and the physician was able to remove the iol and cartridge from the eye before fully implanting the lens.There was no incision enlargement, vitrectomy or sutures required.No patient injury.The patient is reported to be fine.No further information provided.
 
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the mrr (manufacturing record review).The product was manufactured and released according to specifications.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS CL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON AND JOHNSON SURGICAL VISION
santa ana CA
MDR Report Key7988303
Report Number2648035-2018-01376
Device Sequence Number1189859
Product Code HQL
UDI-Device Identifier05050474530683
UDI-Public(01)05050474530683(17)210615
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2021
Device Model NumberZ9002
Device Catalogue NumberZ900200195
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/21/2018
Supplement Date Received by Manufacturer11/08/2018
10/25/2020
Initial Report FDA Received Date10/20/2018
Supplement Report FDA Received Date11/16/2018
11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Date Report Sent to FDA01/01/2005